Discussions By Condition: Digestive conditions

Doc gave wrong pills? Help plssssss

Posted In: Digestive conditions 0 Replies
  • Posted By: Anonymous
  • August 14, 2008
  • 02:56 PM

It all started with diarrhea I got after taking Ciprofloxacin for a fever and sore throat last Wed. The diarrhea went on and on and was practically liquid :(

I visited the doc this Tues and reported the problem. The doc said the diarrhea was prob cos of the antibiotics i took. She then gave me Meclosil and Imodium to stop the diarrhea.

Ok great, diarrhea stopped so I stopped taking em yesterday noon. But now I've not passed motion since taking those pills. And when I do try, there's some stomach pain...

I did a search on the net and found out that Imodium should not be taken if you have diarrhea that is caused by taking an antibiotic. Oh my god!!! The doc said my diarrhea was most prob caused by the antibiotics and gave me Imodium which she shouldn't have cos of it.

What is gonna happen to me? Pls help I feel so helpless now :(

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?